# SDR KPVA200240

- Difficulty date: December 17, 2002
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N808WP
- Make and model: Dhav DHC8103
- Aircraft serial: 026
- Engine: Pwa PW120
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Light
- Component: Light, Grimes
- Component part number: 1013079
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING ASSEMBLY AT ABOUT SEAT 6CD, INOPERATIVE.  INSPECTED LIGHTING ASSEMBLY AND FOUND BROKEN WIRE AT THE ABOVE MENTIONED LOCATION.  REMOVED AND REPLACED LIGHTING ASSEMBLY.  OPERATIONAL CHECKS COMPLETED IAW MM.  THERE WERE NO DEFECTS NOTED.  SYSTEM RETURNED TO SERVICEABLE CONDITION.
